Women`s Health/high ph level

Advertisement


Question
i was diagnosed with a vaginal bacteria infection. My doctor said i have a high pH level there but i don't have trich. She said that's also a sign of chlamydia or gonorrhea. She also said she saw some yeast there and i just got on the depo shot. What could cause my pH level to be high other than an std? could it be the yeast or my shot?

Answer
hello

Please rinse with diluted vinegar regularly for a week
Apply coconut oil after that

Also take some good herbal medicine like---
Pradrantak churna powder---1 spoon daily with water
Female support cap--1 morning evening
Gandhak Rasayan---2 morning evening
all this for 1 month

see details on www.planetayurveda.com
u can write directly to me on herbalremedies123@yahoo.com

dr meenaxi

Women`s Health

All Answers


Answers by Expert:


Ask Experts

Volunteer


dr meenaxi

Expertise

All questions relating to female health, her menarche to menopuase all the ailments that she suffer from. All sex related problems and all major diseases like cervical carcinoma etc.

Experience

i have 6 year experience , I'm MD in Alternative medicine and gold medalist in ayurvedic medicine.in india

Organizations
all details on my website

Education/Credentials
BAMS ,MD(AYURVEDA) chek my website---www.planetayurveda.com

©2016 About.com. All rights reserved.